# SDR SWAA2021071285001

- Difficulty date: June 16, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS767- BS787 RBL21 WL157. ; / [01] REMOVED ACB FWD SHIELD IAW SRM 51-40-02.; [02] VERIFIED REMOVAL; [03] UPDATED MEASURMENTS; [04] LOCATED; DRILLED; AND COUNTERSANK AFT CARGO BAY FWD SHIELD BS 767-BS787 RBL21 WL157 IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 146A8127 ID:0008 REV:-; [05] VERIFIED LOCATED; DRILLED; AND COUNTERSANK AFT CARGO BAY FWD SHIELD BS 767-BS787 RBL21 WL157 IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 146A8127 ID:0008 REV:-; [06] FWD SHEILD IN AFT CARGO BAY BS 767-787 RBL 21 WL 157 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 ITEM 9; [07] VERIFIED NO ALLOWABLE LIMITS IN SRM PART TO BE REPLACED PER SRM 51-10-02; [08] OK TO INSTALL; [09] VERIFIED; OK TO INSTALL NEW PART; [10] INSTALLED FWD SHIELD AT AFT CARGO BAY BS767- BS787 RBL21 WL157 IAW SRM 51-40-02 AND DWG 146A0081 REV:-; [11] VERIFIED; [12] VERIFIED THE INSTALLATION OF THE FORWARD SHIELD AT AFT CARGO BAY BS767- BS787 RBL21 WL157
